# SDR SWIA2018073044910

- Difficulty date: July 29, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 34,229 hours, 30,516 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING GEAR DISAGREE MASTER WARNING APPEARED WITH NOSE INDICATOR SHOWING RED. RAN QRH, WHICH CLEARED THE PROBLEM, DECLARED EMERGENCY, DIVERTED. LANDING AND TAXI TO GATE NORMAL. (FLT 4564) FO: 07/30/2018 CLOSED. INTERROGATED PSEU. REMOVED AND REPLACED NOSE GEAR DOWNLOCK NR 2 HARNESS ASSY IAW AMM. REMOVED AND REPLACED HYD SYS NR 3 RESERVOIR AND 3A PUMP IAW AMM. PERFORMED MULTIPLE GEAR SWINGS. OPS CHECK GOOD.
